# SDR FDEA201011154414

- Difficulty date: November 15, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727227
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT BS 720A PLUS 5" BETWEEN STRINGER 28R AND 27R. CUT OUT DAMAGED AREA, DIMENSION 5" X 2" IAW SRM 53-30-3 FIG 1. FABRICATED SKIN REPAIR USING 2024 T3, .080" X 14 3/4" X 9 1/4" IAW SRM 53-30-3 FIG 1. TREATED AND   PRIMED IAW SRM 51-10-2. INSTALLED COUNTERSINK WASHERS IAW SRM 51-30-8.   INSTALLED DOUBLER REPAIR IAW SRM 51-30-2, REV 103.
